# SDR 2003UALA00887

- Difficulty date: November 23, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 32,624 hours, 12,008 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED FROM FRAME 23 TO FRAME 24 BETWEEN STRINGERS 21L & 23L.  DIMENSIONS ARE LENGTH 24.8 INCHES BY 10 INCHES HEIGHT WITH 5 SMALLER SHARP EDGES.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STR 22L & FABRICATED EXTERNAL DOUBLER REPAIR UTILIZING SHIMS & FILLERS.
